# SDR FDEA201103100930

- Difficulty date: March 10, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Part time: 88,608 hours, 33,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 1400 TO STA.1420 AT BL 0 FLOOR SUPPORT WEB HAS CORROSION. REMOVED CORROSION IAW SRM 51-10-02, FOUND OUT OF LIMITS IAW SRM 53-00-53, FIG. 101   DETAIL V, REMOVED AND REPLACED FLOOR SUPPORT WEB IAW SRM 51-40-  02 AND SRM 53-00-53,  REPAIR CLASSIFIED AS MINOR  SDR SUBMITTED IN ERROR PER BOEING 757 SRM 51-00-04
